# SDR SWAA2022030166753

- Difficulty date: June 11, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,443 hours, 20,830 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER BALANCE WEIGHT IS CORRODED / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER CMM 55-40-09
